Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #11  
Old 01-11-2012, 10:34 PM
hausera8 hausera8 is offline
Junior Member
 
Join Date: Jan 2012
Posts: 1
Default Singulair and Tics

My daughter is 7 and was on singulair for 2 years. She developed many facial tics. We stopped the singulair 6 months ago. She had horrible withdrawal with the tics really worsening. After about 8 weeks they finally lessened back to the way they werer before stopping the singulair. They are better but still present even 6 months later after discontinuing the drug. Have your tics gotten better? Does anyone know how long this might go on? Is this a permanent side effect? Just curious about how this went for you. Hopefully, they subsided???
Reply With Quote
  #12  
Old 01-17-2012, 03:11 AM
T-Town Mom T-Town Mom is offline
Junior Member
 
Join Date: Jan 2012
Posts: 1
Default Singulair side effects

Quote:
Originally Posted by Danielle View Post
my son is 6 1/2 and has been on Singulair for 2 weeks...the past week he has developed a vocal tic. His ped said there is no link between the two and that it is related to ADHD. The vocal tics are scary b/c they get so out of control the past 2 days...we stopped the medicine and his last dose was 2 nights ago. His teacher had called me to say he just hasn't been himself since he's been on the Singulair. Wondering how long it takes to get out of their little systems...how long until these may subside?
Danielle, my 12 year old took Singulair for about a month when I noticed he started having vocal tics. He's never had tics before. I googled "Singulair tics" and found all kinds of posts from parents talking about their kids having side effects from taking Singulair, including having tics and even vocal tics! I knew about possible depression and anxiety so we were keeping a close watch on him for those things. He wanted to try it for his allergies. I'd never read anything about Singulair and tics. My son's been off Singulair for 2 weeks but the tics continue. I'm so worried....I've been researching natural supplements to give him. Please tell me your son eventually quit having vocal tics!
Reply With Quote
  #13  
Old 10-21-2012, 07:25 AM
Claudia Feitosa-Santana Claudia Feitosa-Santana is offline
Junior Member
 
Join Date: Oct 2012
Posts: 4
Default

Quote:
Originally Posted by Unregistered View Post
My daughter has been on singulair for two years she now has developed a tic in her eyes. Her eyes are constantly binking and fluttering open and shut. If anyone has experience this please write me back.<br>
Is your daughter better now? My nephew is off Singulair for 5 days, and his mood is back to normal but he is still blinking at the end of the day.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:57 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.